# SDR CA020410003

- Difficulty date: April 9, 2002
- Submitted: April 26, 2002
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 27,374 hours
- Engine: Pwa PT6A27
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Housing
- Part number: 700246C
- Condition: Cracked
- Location: Valve Body
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) INSPECTED FUEL LEAK IN BELLY TANKS.  FOUND AFT MOTIVE FLOW VALVE LEAKING DUE TO CRACKED BODY. HIGH TORQUE (50 FOOT LBS.) USED TO ASSEMBLE UNIT.
